# SDR SWIA2021070159205

- Difficulty date: March 22, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 969 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN AREA BELOW FLOOR AT FS 969.00 STR L26 STRINGER IS CORRODED.     (C-CHECK RO 6/29/2021)    REPAIRED STRINGER 26L FROM F.S. 940.00 - 969.00 IAW CRJ 700 SRM 53-00-03-201-001-A01 REVISION 38B - 14 DEC 2020. REF ATTACHED DRAWING SH670-37060 FOR FASTENER CALL OUT. SKY WEST TASK CARD 51-900-1002-SKY COMPLETED. FORM 337 ATTACHED, NO CHANGE TO WEIGHT AND BALANCE.
